# SDR SWAA2025022083779

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#10 A-043 AFT CARGO COMPARTMENT LH Z ANGLE CORRODED STA 727E+6' TO 727D+3' LBL 24 WL 156<[01] REMOVED CORRSION IAW SRM 51-10-02-0G-0 UT IAW B737 NDT PART 4; 51-00-00 PROC 2. ORIG .032'; LOSS .013'; REMAINING .019'. TOOL#40084; DUE 06AUG25 EVALUATED AREA. ORGININAL THICKNESS 0.032'. LOSS 0.013'. REMAINING THICKNESS 0.019'. MAX. OF 10T ON ALLOWABLE DAMAGE. OUT OF LIMITS IAW SRM 53-00-53-1A-2  ACCOMPLISHED LH Z ANGLE REPAIR ON TASK CARD TTG8Q00Y0N4K   PERFORMED BY JOSE TORRES#38397;[02] VERIFIED ITEM 1 AUDIT C/W
